# SDR SWAA2016021849199

- Difficulty date: February 12, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 26,172 hours, 12,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A8120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, BETWEEN BS 796 - 846, RBL 19, INBD OF DOOR THRESHOLD WEB, DOOR THRESHOLD CHORD CORRODED.  R & R CHORD IAW DWG & SRM.
